Multivariate elliptical truncated moments

Juan C. Arismendi, Simon Broda

Research output: Contribution to journalArticle

Original languageUndefined/Unknown
Pages (from-to)29-44
Number of pages16
JournalJournal of Multivariate Analysis
Volume157
DOIs
Publication statusPublished - 1 May 2017
Externally publishedYes

Cite this

Arismendi, Juan C. ; Broda, Simon. / Multivariate elliptical truncated moments. In: Journal of Multivariate Analysis. 2017 ; Vol. 157. pp. 29-44.
@article{d223c987ec5a4777a1f19dcfe44b2833,
title = "Multivariate elliptical truncated moments",
author = "Arismendi, {Juan C.} and Simon Broda",
year = "2017",
month = "5",
day = "1",
doi = "10.1016/j.jmva.2017.02.011",
language = "Undefined/Unknown",
volume = "157",
pages = "29--44",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",

}

Multivariate elliptical truncated moments. / Arismendi, Juan C.; Broda, Simon.

In: Journal of Multivariate Analysis, Vol. 157, 01.05.2017, p. 29-44.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Multivariate elliptical truncated moments

AU - Arismendi, Juan C.

AU - Broda, Simon

PY - 2017/5/1

Y1 - 2017/5/1

U2 - 10.1016/j.jmva.2017.02.011

DO - 10.1016/j.jmva.2017.02.011

M3 - Article

VL - 157

SP - 29

EP - 44

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

ER -